# SDR IPXA10159073

- Difficulty date: April 1, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Binding
- Location: Nr 5 Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERSION - FLAP 1 AND 2 SYS FAULT. FLAPS STUCK AT 20 ON T/O.  AT 3500 FT CYCLED FLAPS IAW ECAM NO HELP. ESTIMATED FLAP OVERSPEED OF 10 KNOTS DURING LEVEL OFF ESTIMATED DURATION OF OVERSPEED 5 SEC.  FOUND NR 5 JACKSCREW SUPPORT ASSY BINDING.  R & R NR 5 JACKSCREW IAW AMM 27-54-24-04.  SERVICED IAW AMM 12-13-27.  RESET TORQUE LIMITERS AND SFFC NR 2.  C/W FLAP/SLAT LIMITING SPEED EXCEEDENCE INSP IAW MM 05-51-13-00, PARA 1BA79 AND PARA 3E FLAPS/SLATS CK OK.
